MAUDE Adverse Event Report: TYBER MEDICAL ACIS® PROTI 360°¿; INTERBODY CAGE

TYBER MEDICAL ACIS® PROTI 360°¿; INTERBODY CAGE
Model Number 108843306
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device malfunction has been observed at this time and the device does not contain cobalt.A causal relation between the device and observed patient impact cannot be definitively established at this time.No further details have been provided to date.Additional information, including x-rays and treatment plans, has been requested.No reported signs of patient harm outside of the bone marrow edema and impending revision surgery.A third party surgeon has been consulted for evaluation.No patient details have been made available at this time.The root cause cannot be determined with the current information.
 
Event or Problem Description
Bone marrow edema after acis proti cage implantation; questionable allergic reaction (cobalt - not confirmed).Patient will be re-operated on in the nearer future, but no date provided, to remove both cages and replace with autograft, iliac crest, and anterior cervical plate.

Brand Name
ACIS® PROTI 360°¿
Common Device Name
INTERBODY CAGE
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22755906
Report Number3012966183-2025-00017
Device Sequence Number8651910
Product Code ODP
UDI-Device Identifier00819917020496
UDI-Public00819917020496
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108843306
Device Lot Number271134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown